# SDR ERAA082930

- Difficulty date: January 2, 2003
- Submitted: January 14, 2003
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40008330208
- Part serial: 1708
- Condition: Intermittent
- Location: Cockpit
- Part time: 1,056 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR UNIT BLINKS ON & OFF.  FOUND RADAR UNIT TO BE INTERMITTANT.  RADAR UNIT HAD MAJOR WATER DAMAGE. REPAIRED TRACES, REMOVED CORROSION AND TESTED.
